# SDR ASAA2017021819845

- Difficulty date: February 18, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 38,213 hours, 11,697 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO FAIL LIGHT ILLUMINATED ON PRESSURIZATION PANEL. AFTER CYCLING SELECTOR SWITCH, AUTO FAIL LIGHT EXTINGUISHED.  ACFT GROUNDED.  NR 2 CPC SHOWED MESSAGE 006 FOR PREVIOUS FLT, SYSTEM TESTED NORMAL & FAULT HISTORY RESET.  CPC PASSED GROUND VERIFICATION TEST IAW FIM 21-31-00. PRESSURIZATION SYSTEM TESTED NORMAL. NO HISTORY PAST 60 DAYS.
